Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

One criterion for univalency


Authors: Mamoru Nunokawa, Milutin Obradović and Shigeyoshi Owa
Journal: Proc. Amer. Math. Soc. 106 (1989), 1035-1037
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1989-0975653-5
MathSciNet review: 975653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give one criterion for the functions $ f\left( z \right) = z + {a_2}{z^2} + \cdots $ to be univalent in $ \left\vert z \right\vert < 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0975653-5
Article copyright: © Copyright 1989 American Mathematical Society